Alert archive / California / Flash Flood Warnings in 2014
Flash Flood Warning 1, NWS Hanford, CA
NWS Hanford, CA issued this flash flood warning at Jul 15, 2014, 2:19 PM PDT for Mariposa County, Tuolumne County, California. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2014, 2:19 PM PDT (21:19 UTC)
- Expired
- Jul 15, 2014, 5:15 PM PDT
- In force
- 3 hr
- Issued by
- NWS Hanford, CA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Mariposa County, CA, Tuolumne County, CA
The radar
The Sacramento radar (KDAX), 172 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Oakland, CA (KOAK), launched 12:00Z, 9.3 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1253 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
716
WGUS56 KHNX 152119
FFWHNX
CAC043-109-160015-
/O.NEW.KHNX.FF.W.0001.140715T2119Z-140716T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
219 PM PDT TUE JUL 15 2014
THE NATIONAL WEATHER SERVICE IN HANFORD CA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
THE RIM FIRE BURN AREA IN TUOLUMNE AND MARIPOSA COUNTIES
IN CENTRAL CALIFORNIA
* UNTIL 515 PM PDT.
* FLASH FLOODS AND DEBRIS FLOWS ARE LIKELY IN AND BELOW THE RIM FIRE
BURN AREA FOR SEVERAL HOURS. HEAVY RAIN HAS BEEN INDICATED ON DOPPLER
RADAR AND IS EXPECTED TO CONTINUE THROUGH THE NIGHT.
* THE SEVERELY BURNED AREAS ARE OF PARTICULAR CONCERN THIS INCLUDES
THE GRANITE CREEK BASIN. THESE AREAS NO LONGER ABSORB ANY RAINFALL,
LEADING TO ENHANCED RUNOFF. THOSE TRAVELING ALONG COTTONWOOD ROAD,
CHERRY LAKE ROAD, LUMPSTON ROAD AND USFS ROAD 3N01 SHOULD BE ALERT
FOR PROBABLE ROAD PROBLEMS DUE TO FLOODING, ROCK AND DEBRIS FLOWS.
THIS IS A DANGEROUS SITUATION. HUNTERS, RESIDENTS AND PERSONS
TRAVELING WITHIN THE RIM FIRE BURN AREA NEED TO BE ALERT FOR THE
POTENTIAL OF MUD AND DEBRIS FLOWS. THESE FLOWS COULD IMPACT AREA
ROADWAYS, HILL SIDES, AND LOCAL STREAMS AND CREEKS. IF YOU OBSERVE
MOVEMENT OF SOILS DEBRIS OR LARGE AMOUNTS OF WATER YOU SHOULD MOVE TO
HIGHER GROUND IMMEDIATELY.
A FLASH FLOOD WARNING FOR A BURN AREA MEANS THAT CONDITIONS HAVE
DEVELOPED THAT COULD LEAD TO FLASH FLOODS, ROCK SLIDES AND/OR DEBRIS
FLOWS.
LAT...LON 3788 11961 3767 12006 3779 12015 3778 12013
3783 12007 3776 11994 3776 11989 3777 11986
3781 11987 3784 11983 3789 11983 3790 11988
3803 11988 3809 11984 3810 11978
$$
SANGER
WEATHER.GOV/HANFORD3 follow-up statements
183
WGUS76 KHNX 152132
FFSHNX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
232 PM PDT TUE JUL 15 2014
CAC043-109-160015-
/O.CON.KHNX.FF.W.0001.000000T0000Z-140716T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TUOLUMNE CA-MARIPOSA CA-
232 PM PDT TUE JUL 15 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM PDT FOR NORTH
CENTRAL MARIPOSA AND CENTRAL TUOLUMNE COUNTIES...
AT 224 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER THE WARNED
AREA. AN AUTOMATED GAGE AT WHITE WOLF REPORTED 0.45 INCH OF RAIN IN
ONE HOUR. THE THUNDERSTORM WAS MOVING INTO THE EASTERN EDGE OF THE
RIM FIRE BURN SCAR.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LOWER KIBBIE
RIDGE AND HETCH HETCHY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 3788 11961 3767 12006 3779 12015 3778 12013
3783 12007 3776 11994 3776 11989 3777 11986
3781 11987 3784 11983 3789 11983 3790 11988
3803 11988 3809 11984 3810 11978
$$
SANGER
WEATHER.GOV/HANFORD714
WGUS76 KHNX 152159
FFSHNX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
259 PM PDT TUE JUL 15 2014
CAC043-152206-
/O.CAN.KHNX.FF.W.0001.000000T0000Z-140716T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARIPOSA CA-
259 PM PDT TUE JUL 15 2014
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTH CENTRAL
MARIPOSA COUNTY...
LAT...LON 3788 11961 3784 11983 3789 11983 3790 11988
3803 11988 3809 11984 3810 11978
$$
CAC109-160015-
/O.CON.KHNX.FF.W.0001.000000T0000Z-140716T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TUOLUMNE CA-
259 PM PDT TUE JUL 15 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM PDT FOR
CENTRAL TUOLUMNE COUNTY...
AT 249 PM PDT...A THUNDERSTORM PRODUCING VERY HEAVY RAIN WAS REPORTED
OVER THE WARNED AREA. THUNDERSTORMS WERE MOVING INTO THE NORTHERN
PART OF THE RIM FIRE BURN SCAR. RUNOFF FROM THUNDERSTORMS MAY
PRODUCE FLASH FLOODING IN CANYONS AND MOUNTAIN STREAMS AND CREEKS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LOWER KIBBIE
RIDGE AND HETCH HETCHY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 3788 11961 3784 11983 3789 11983 3790 11988
3803 11988 3809 11984 3810 11978
$$
SANGER
WEATHER.GOV/HANFORD709
WGUS76 KHNX 152310
FFSHNX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
410 PM PDT TUE JUL 15 2014
CAC109-152319-
/O.CAN.KHNX.FF.W.0001.000000T0000Z-140716T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TUOLUMNE CA-
410 PM PDT TUE JUL 15 2014
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL TUOLUMNE
COUNTY...
THUNDERSTORMS HAVE MOVED NORTH OF THE RIM FIRE BURN SCAR...ENDING
THE THREAT OF HEAVY RAINFALL.
LAT...LON 3788 11961 3784 11983 3789 11983 3790 11988
3803 11988 3809 11984 3810 11978
$$
SANGER
WEATHER.GOV/HANFORDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this flash flood warning went out at Jul 15, 3:18 AM PDT, 11 hours 1 minute earlier.
Area forecast discussion, Jul 15, 3:18 AM PDT, 11 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
318 AM PDT TUE JUL 15 2014
.SYNOPSIS...
TEMPERATURES WILL CONTINUE TO RUN ABOVE SEASONAL NORMALS FOR THE
NEXT SEVERAL DAYS AS HIGH PRESSURE REMAINS OVER THE DESERT
SOUTHWEST. TROPICAL MOISTURE WILL CONTINUE TO STREAM NORTHWEST OVER
THE AREA ALLOWING FOR INCREASED CLOUD COVER AND AT LEAST A SLIGHT
CHANCE OF SHOWERS AND THUNDERSTORMS ALONG THE SIERRA CREST AS WELL
AS THE KERN COUNTY MOUNTAINS AND DESERT. CHANCES FOR SHOWERS AND
THUNDERSTORMS WILL THEN MIGRATE NORTH AND BE CONFINED TO THE HIGHER
ELEVATIONS OF THE SOUTHERN SIERRA WEDNESDAY THROUGH SATURDAY.
&&
.DISCUSSION...ABUNDANT MID LEVEL MOISTURE AND WEAK MID LEVEL
INSTABILITY ALLOWED LIGHT TO MODERATE RAIN SHOWERS TO FORM OVER
MAINLY KERN...TULARE...AND KINGS COUNTIES OVERNIGHT. THE 00Z RUN OF
THE NAM DID INDICATE THAT SEVERAL VORT MAXES WOULD MOVE QUICKLY
NORTHWEST FROM THE SOUTHERN SIERRA CREST INTO THE VALLEY DURING
THE TIME FRAME THAT SHOWERS FORMED. THE HRRR WAS A LITTLE SLOW TO
CAPTURE THE CURRENT SCENARIO...BUT IT DOES INDICATE THAT THE
SHOWERS WILL CONTINUE TO MOVE WEST OUT OF THE AREA...LEAVING
BEHIND DRY CONDITIONS AFTER 12Z. MODERATE CONFIDENCE.
OTHERWISE...WITH SIGNIFICANT MID AND UPPER LEVEL
CLOUDINESS...TEMPERATURES SO FAR ONLY FELL INTO THE UPPER 70S TO
MID 80S THROUGH MANY OF THE VALLEY AND DESERT LOCATIONS. IN
FACT...BAKERSFIELD SET AN ALL NEW RECORD HIGH MINIMUM TEMPERATURE
FOR YESTERDAY...ONLY FALLING TO 83 DEGREES...WHICH BROKE THE OLD
RECORD OF 81 DEGREES SET IN 1972. WE WILL CONTINUE TO MONITOR
THESE HIGH MINIMUM TEMPERATURES THE NEXT FEW NIGHTS...WITH RECORDS
POSSIBLE.
MAIN CONCERN FOR TODAY WILL BE THE POSSIBILITY OF THUNDERSTORMS
ONCE AGAIN OVER THE SIERRA CREST AS WELL AS THE KERN COUNTY
MOUNTAINS AND DESERT. HIGH CONFIDENCE THAT AT LEAST SOME PART OF
THE SOUTHERN SIERRA CREST WILL SEE CONVECTIVE ACTION...WITH MUCH
LESS CONFIDENCE OVER KERN COUNTY. MOST OF THE SHORT TERM MODELS
KEEP ALL CONVECTION NORTH OF KERN COUNTY...HOWEVER...WITH THE
UNCERTAINTY...LEFT IN THE SLIGHT CHANCE. WITH REGARDS TO THE
SIERRA CREST...MU CAPE VALUES INCREASE TO NEARLY 800
J/KG THIS AFTERNOON...SIGNIFICANTLY MORE UNSTABLE THIS AFTERNOON
COMPARED TO MONDAY AFTERNOON. THIS SHOULD RESULT IN QUITE A FEW
MORE THUNDERSTORMS COMPARED TO YESTERDAY. THE HRRR DEVELOPS
THUNDERSTORMS OVER THE CREST AS EARLY AS 19Z...WITH STORMS MOVING
WEST. IT IS POSSIBLE THAT THESE STORMS WILL MOVE INTO THE
FOOTHILLS...SO THIS WILL NEED TO BE WATCHED CLOSELY AND POSSIBLY
ADDED TO THE FORECAST THIS AFTERNOON.
OTHERWISE...MAIN PLUME OF MOISTURE IS FORECAST TO SLOWLY SHIFT
NORTH WEDNESDAY INTO THE WEEKEND...SHIFTING THUNDERSTORM CHANCES
NORTH AS WELL. ON WEDNESDAY...THUNDERSTORMS ARE FORECAST TO REMAIN
OVER THE CREST AND BY FRIDAY...MAINLY FROM FRESNO COUNTY NORTHWARD
ALONG THE CREST.
TEMPERATURES WILL BE ON THE DOWNWARD TREND WEDNESDAY INTO THE END
OF THE WORK WEEK...WITH THURSDAY AND FRIDAY THE COOLEST DAYS OF
THE WEEK. TEMPERATURES ON THESE DAYS WILL RANGE FROM THE LOW TO
MID 90S THROUGH MANY OF THE VALLEY LOCATIONS...NEAR NORMAL FOR THE
MIDDLE OF JULY.
&&
.AVIATION...
SCATTERED THUNDERSTORMS WITH LOCAL MVFR CEILINGS CAN BE EXPECTED
IN THE SOUTHERN SIERRA NEVADA BETWEEN 19Z TODAY AND 04Z WEDNESDAY.
ISOLATED THUNDERSTORMS ARE POSSIBLE IN THE KERN COUNTY MOUNTAINS
AND DESERT THIS AFTERNOON INTO EARLY THIS EVENING. OTHERWISE...
VFR CONDITIONS WILL PREVAIL THROUGHOUT THE CENTRAL CALIFORNIA
INTERIOR DURING THE NEXT 24 HOURS.
&&
.AIR QUALITY ISSUES...
ON TUESDAY JULY 15 2014... UNHEALTHY FOR SENSITIVE GROUPS IN
SEQUOIA NATIONAL PARK AND FOREST.
FURTHER INFORMATION IS AVAILABLE AT VALLEYAIR.ORG
&&
.CERTAINTY...
THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS MEDIUM.
THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS MEDIUM.
CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT
WWW.WEATHER.GOV/HNX/CERTAINTY.PHP /ALL LOWER CASE/ FOR ADDITIONAL
INFORMATION AND/OR TO PROVIDE FEEDBACK.
&&
.CLIMATE...
RECORDS
SITE DATE HI_MAX:YEAR LO_MAX:YEAR HI_MIN:YEAR LO_MIN:YEAR
KFAT 07-15 111:1972 83:1975 81:1984 54:1905
KFAT 07-16 111:1925 83:1958 80:1984 54:1905
KFAT 07-17 114:1925 78:1987 80:1984 56:1987
KBFL 07-15 114:1930 87:2011 85:1917 53:1905
KBFL 07-16 115:1925 84:1958 81:2010 52:1899
KBFL 07-17 114:1925 82:1987 81:2005 53:1905
&&
.HNX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
PUBLIC...RILEY
AVN/FW...DURFEE
SYNOPSIS...RILEY
WEATHER.GOV/HANFORDHazardous weather outlook, Jul 15, 5:12 AM PDT, 9 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 512 AM PDT TUE JUL 15 2014 CAZ096-097-160300- SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS- 512 AM PDT TUE JUL 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA. ...THUNDERSTORMS... .DAY ONE...TODAY AND TONIGHT * TIMING: THIS AFTERNOON AND EVENING. * LOCATIONS INCLUDE: YOSEMITE NATIONAL PARK...SEQUOIA NATIONAL PARK...KINGS CANYON...JOHNSONDALE...CAMP NELSON AND LOCATIONS ALONG THE CREST. * IMPACTS: CLOUD TO GROUND LIGHTNING...GUSTY WINDS...SMALL HAIL... AND BRIEF HEAVY RAIN. POSSIBLE FLASH FLOODING NEAR FIRE BURN SCAR AREAS. * STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...FOR FURTHER INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY * TIMING: THUNDERSTORMS POSSIBLE EACH AFTERNOON AND EVENING THROUGH SUNDAY. * LOCATIONS INCLUDE: YOSEMITE NATIONAL PARK...SEQUOIA NATIONAL PARK...KINGS CANYON...JOHNSONDALE...CAMP NELSON AND LOCATIONS ALONG THE CREST. * IMPACTS: CLOUD TO GROUND LIGHTNING...GUSTY WINDS...SMALL HAIL... AND BRIEF HEAVY RAIN. POSSIBLE FLASH FLOODING NEAR FIRE BURN SCAR AREAS. * STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. CAZ095-098-099-160300- KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 512 AM PDT TUE JUL 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY MOUNTAINS AND DESERT. ...THUNDERSTORMS... .DAY ONE...TODAY AND TONIGHT * TIMING: THIS AFTERNOON AND EVENING. * LOCATIONS INCLUDE: EDWARDS AFB...ROSAMOND...MOJAVE...TEHACHAPI... PIUTE...INYOKERN. * IMPACTS: CLOUD TO GROUND LIGHTNING...GUSTY WINDS WITH BLOWING DUST AT LOWER ELEVATIONS...SMALL HAIL...AND BRIEF HEAVY RAIN. POSSIBLE FLASH FLOODING NEAR FIRE BURN SCAR AREAS AND IN THE DESERT NEAR RIDGECREST. * STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...FOR FURTHER INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. CAZ093-094-160300- MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- TULARE COUNTY FOOTHILLS- 512 AM PDT TUE JUL 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FOOTHILLS OF THE SOUTHERN SIERRA NEVADA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. RILEY
In the hours before
Special weather statement, Jul 15, 1:45 PM PDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
145 PM PDT TUE JUL 15 2014
CAZ096-152130-
TUOLUMNE CA-MARIPOSA CA-
145 PM PDT TUE JUL 15 2014
THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN MARIPOSA COUNTY IN CENTRAL CALIFORNIA
EAST CENTRAL TUOLUMNE COUNTY IN CENTRAL CALIFORNIA
UNTIL 230 PM PDT
AT 142 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF
TWIN LAKES TO 8 MILES NORTHWEST OF YOSEMITE VALLEY..AND MOVING
NORTHWEST AT 20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
HETCH HETCHY...
PARADISE MEADOW...
LOWER KIBBIE RIDGE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3816 11956 3814 11952 3815 11949 3810 11945
3812 11942 3808 11933 3804 11930 3796 11933
3777 11965 3801 11989 3810 11984 3810 11973
3819 11958
TIME...MOT...LOC 2045Z 153DEG 17KT 3802 11939 3786 11967
INIGUEZThe office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 1:45 PM PDT | Special Weather Statement | HNX | Tuolumne | 45 min |
Nearby
Flash Flood Warnings in California, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.